Author Topic: Hello  (Read 167 times)

[Buddie]

Hello
« on: May 14, 2022, 07:51:02 am »
Hello, since my mother does not understand English i will write for her. Thank you
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hello
« Reply #1 on: May 14, 2022, 07:53:15 am »
Hi  [...]  :hug:  Welcome to Benzobuddies.

We are glad you joined on behalf of your mother.  Can you tell us a little about your Motherís benzodiazepine situation and support requirements, so we can best help you.   The type of benzodiazepine she takes or has taken.  Has mom started or finished a taper ? 

We look forward to reading more from you.

Welcome aboard
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hello
« Reply #2 on: May 14, 2022, 08:38:41 am »
My mother was born in 1960, when she was maybe 14-15 years old she had tonsillectomy, but the surgery was not good and she lost her sight in both eyes. She had to take cortisone for several months maybe 8 month and the sight was back. My mother was adopted.   She was married at 17 years old and from a quiety life she was living was sent at a house with 8 persons including herself. One day while she was working her arms went numb and she started to cry. The doctor arrived and concluded was anxiety. They asked her if something wrong with his life but she lied and said everything is ok. She used 8 month valium 2 mg, 3 times a day. But her stress was daily and she couldn"t see a improvement. The doctors could find what was wrong with her. She CT after 8 month as doctor said. Later i will bring more details.



Edit: removed personal text
« Last Edit: May 14, 2022, 12:36:41 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hello
« Reply #3 on: May 14, 2022, 12:12:40 pm »
Your mother has come through such a very tough, difficult time, she must be a very strong lady.  When did she cold turkey?   We look forward to hearing more about Mom, and hopefully we can help her on her journey with benzodiazepines.  Cold turkey is not a good idea, it can bring on some severe withdrawal symptoms. If mom is suffering, please reassure her that it will ease off but it takes time.

Your mom will eventually get better, although Its best to taper slow from benzodiazepines at a suggested rate of 5/10% every 10/14 days.  If your mother has gone cold turkey recently, and is finding symptoms unbearable, there is a 2-to-4-week window for reinstating.

Hope to hear more from you

[...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hello
« Reply #4 on: May 14, 2022, 01:05:48 pm »
She do not remember withdrawal symptoms after CT the first time, was the year 1979. 2 years later i was born with surgery. Later she started again valium. Till 1995 she used valum from time to time. I guess she reinstated when she felt the withdrawal symptoms getting worst. In 1995 after years of hard work she was diagnosed with osteoporosis and spondyloarthrosis. She had a lot of pain and doctor said she has not to work hard. He prescribed Luminal and a antidepressants she doesn't remember. She used Luminal on and off for years. Later she was prescribed Bromazepam and used till 1 year before. From time to time she has strong symptoms as panic attack, extreme anxiety, could not walk, blurred vision, tinnitus, depresion, insomnia, fobia etc. I am convinced it's the withdrawal and i am sure she is experiencing windows and waves, but her doctor keep telling her to take bromazepam for life. As long as I see her i think she has passed the acute stage. She takes sometimes Nsaids for her pain and maybe 2-3 times in this year a antidepressant in acute stage. All i want is to be sure that is the withdrawal. It's been more than a year and she is mostly ok but insomnia it's still a problem. I told the doctor what if she didn't take bromazepam he said she need it. I am not a doctor and i am in doubt, anyway i see her and she say that it's better from month to month. Thank you for this site.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.